# SDR 2007UALA01470

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 54,452 hours, 29,611 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58791
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP ON FLOOR FROM ROW 15 AFT.  *S/D*  REPLACED POWER FEEDER CABLE IN FLOOR TRACK.
